# SDR CA060620001

- Difficulty date: June 14, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,667 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid Valve
- Condition: Sticking
- Location: Feathering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHERING SOLENIOD VALVE STICKING INTERMITTENTLY IN FEATHER POSITION AND THEREFORE PROP STAYS FEATHERED AFTER ENGINE START.  FAULT ONLY OCCURS DURING QUICK TURN AROUNDS ON HOT DAYS.  AFTER ENGINE COOLS VALVE OPERATES NORMALY.
